# SDR TWAA9816312

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Buklhead Web
- Condition: Cracked
- Location: Bs 965.091
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT RT FUSELAGE BULKHEAD WEB AT STA 965.091, PYLON FROM SPAR LOWER CAP, HIGH FREQ EDDY CURRENT INDICATED CRACK IN LOWER OTBD BOLT HOLE.  REAMED HOLE SIZE TO .02807 AND ELIMINATED.
